# SDR CALA2013122093832

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS A BROKEN LUG.  INSTALLED NEW SEAT TRACK SECTION & REPAIR ANGLES & STRAP REPAIR STATION 1180 - 1250, RBL 24 IAW SRM 53-00-52, FIG 201, NR 34227.
